Q-HYPERCONVEXITY IN QUASI-CONE METRIC SPACES AND FIXED POINT THEOREMS

Authors

  • Y. Gaba Department of Mathematics and Applied Mathematics, University of Cape Town, South Africa

Abstract

In this article, we introduce the concept of a q-hyperconvexity for quasi-cone metric spaces and generalise some fixed point theorems that we take from [8] and [11]. Mainly, we give some fixed point results for a pair of maps of Jungck type. Moreover we prove that quasi-cone metric spaces are topological spaces and we give a characterization of bounded set in such spaces.

Downloads

Published

2016-12-20

How to Cite

Gaba, Y. (2016). Q-HYPERCONVEXITY IN QUASI-CONE METRIC SPACES AND FIXED POINT THEOREMS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 7(1), 41-54. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/377

Issue

Section

Research Article